Alert archive / California / Gale Watches in 2009

Gale Watch 9, NWS Eureka, CA

April 25, 2009

NWS Eureka, CA issued this gale watch at Apr 25, 2009, 2:02 AM PDT. It took effect at Apr 26, 2009, 8:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 25, 2009, 2:02 AM PDT (09:02 UTC)
In effect from
Apr 26, 2009, 8:00 AM PDT
Expired
Apr 25, 2009, 2:32 PM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WHUS76 KEKA 250902
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
202 AM PDT SAT APR 25 2009

PZZ470-252330-
/O.CAN.KEKA.SW.Y.0027.000000T0000Z-090429T0300Z/
/O.EXP.KEKA.GL.W.0061.000000T0000Z-090425T0900Z/
/O.EXB.KEKA.SC.Y.0018.090425T1200Z-090428T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
202 AM PDT SAT APR 25 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT MONDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-252330-
/O.EXP.KEKA.GL.W.0061.000000T0000Z-090425T0900Z/
/O.CON.KEKA.SW.Y.0027.000000T0000Z-090429T0300Z/
/O.NEW.KEKA.GL.A.0009.090426T1500Z-090427T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
202 AM PDT SAT APR 25 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 8 PM PDT TUESDAY...
...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING.
A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
8 PM PDT TUESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-252330-
/O.EXT.KEKA.SC.Y.0018.000000T0000Z-090427T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
202 AM PDT SAT APR 25 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-252330-
/O.CON.KEKA.SC.Y.0018.000000T0000Z-090427T2100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
202 AM PDT SAT APR 25 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
495 
WHUS76 KEKA 252049
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
149 PM PDT SAT APR 25 2009

PZZ450-261300-
/O.EXT.KEKA.SC.Y.0018.000000T0000Z-090427T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
149 PM PDT SAT APR 25 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-261300-
/O.CON.KEKA.SW.Y.0027.000000T0000Z-090429T0300Z/
/O.CON.KEKA.GL.A.0009.090426T1500Z-090427T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
149 PM PDT SAT APR 25 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 8 PM PDT TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
8 PM PDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM SUNDAY
MORNING THROUGH SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-261300-
/O.CON.KEKA.SC.Y.0018.000000T0000Z-090428T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
149 PM PDT SAT APR 25 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-261300-
/O.CON.KEKA.SC.Y.0018.000000T0000Z-090427T2100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
149 PM PDT SAT APR 25 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
446 
WHUS76 KEKA 252132
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
232 PM PDT SAT APR 25 2009

PZZ470-261300-
/O.EXT.KEKA.SC.Y.0018.000000T0000Z-090426T1500Z/
/O.NEW.KEKA.GL.W.0062.090426T1500Z-090427T0600Z/
/O.NEW.KEKA.SC.Y.0019.090427T0600Z-090428T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
232 PM PDT SAT APR 25 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT SUNDAY...
...GALE WARNING IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM SUNDAY TO 5 PM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 11 PM SUNDAY TO 5 PM PDT MONDAY. THE
SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-261300-
/O.EXT.KEKA.SC.Y.0018.000000T0000Z-090426T1500Z/
/O.NEW.KEKA.GL.W.0062.090426T1500Z-090427T0600Z/
/O.NEW.KEKA.SC.Y.0019.090427T0600Z-090427T2100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
232 PM PDT SAT APR 25 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT SUNDAY...
...GALE WARNING IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM SUNDAY TO 2 PM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 11 PM SUNDAY TO 2 PM PDT MONDAY. THE
SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-261300-
/O.CON.KEKA.SW.Y.0027.000000T0000Z-090429T0300Z/
/O.UPG.KEKA.GL.A.0009.090426T1500Z-090427T0600Z/
/O.NEW.KEKA.GL.W.0062.090426T1500Z-090427T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
232 PM PDT SAT APR 25 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 8 PM PDT TUESDAY...
...GALE WARNING IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 8 PM PDT TUESDAY. 

GALE FORCE GUST WILL AFFECT THE WATERS SUNDAY MORNING THROUGH
SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL
HAZARD TO SMALL CRAFT.

&&

$$

PZZ450-261300-
/O.EXT.KEKA.SC.Y.0018.000000T0000Z-090426T1500Z/
/O.NEW.KEKA.GL.W.0062.090426T1500Z-090427T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
232 PM PDT SAT APR 25 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT SUNDAY...
...GALE WARNING IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY. THE
SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Apr 24, 9:15 PM PDT, 4 hours 47 minutes earlier.

Area forecast discussion, Apr 24, 9:15 PM PDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
915 PM PDT FRI APR 24 2009

.SYNOPSIS...DRY WEATHER CONDITIONS WILL PREVAIL THROUGH THE WEEKEND.
ANOTHER UPPER LEVEL LOW WILL AFFECT THE REGION MONDAY THROUGH
WEDNESDAY WITH COOLER TEMPERATURES AND AN INCREASE IN SHOWERS.

&&

.UPDATE...SCATTERED SHOWERS ACROSS TRINITY AND EASTERN MENDOCINO
COUNTIES HAVE ENDED. TEXT AND GRIDDED PRODUCT UPDATES TO ACCOUNT FOR
THIS ARE FORTHCOMING. ALL OTHER FORECAST PARAMETERS ARE LOOKING GOOD
AT THIS POINT. BURGER

&&

.DISCUSSION...THE CURRENT UPPER LEVEL TROUGH CARRIED SUFFICIENT
INSTABILITY TO DELIVER SCATTERED SHOWERS AND ISOLATED TSTMS TO THE
EASTERN PORTION OF THE CWA THIS AFTERNOON. THIS FEATURE WILL MOVE
SOUTH OUT OF THE AREA LATER TONIGHT BRINGING AN END TO THE THREAT
OF PRECIPITATION BY TOMORROW. TEMPERATURES  OVERNIGHT WILL BE CHILLY
AND HAVE OPTED TO ISSUE A FROST ADVISORY FOR ZONES 3 AND 76 AS SKIES
SHOULD CLEAR AND RESIDUAL COLD AIR ASSOCIATED WITH THE TROUGH WILL
HUG VALLEYS AND SHELTERED AREAS. LATER SATURDAY...SHOULD BE FAIRLY
NICE AS A SHORT-WAVE RIDGE BUILDS BEHIND THE LOW. IT WILL PROBABLY
START OFF COOL...BUT MAXIMUM TEMPERATURES SHOULD RECOVER 10-15
DEGREES. ON SUNDAY...HIGH PRES OVER THE EAST PAC WILL MAINTAIN BRISK
NORTHERLY FLOW ALONG THE NORTHWEST CALIFORNIA COAST. ON MONDAY
ANOTHER COLD POOL ALOFT WILL BEGIN TO DROP SOUTH TOWARDS OREGON.
WITH IT WILL BE A CHANCE OF RAIN AND PERHAPS SNOW OVER THE HIGHER
TERRAIN (ABOVE 4000 FT) ACROSS NOR CAL. THE EURO AND GFS WERE IN
DECENT AGREEMENT ON DRIVING THIS COLD POOL DUE SOUTH INTO NORTHERN
CAL TUESDAY THROUGH WEDNESDAY. THE TROUGH ALOFT APPEARS TO MOVE OFF
TO THE EAST ON THURSDAY...BUT NW CYCLONIC FLOW AND EMBEDDED VORT
CENTERS WILL LIKELY KEEP WEST COAST IN A SHOWERS REGIME THROUGH
THURSDAY. NEXT WEEK IS LOOKING TO BE QUITE COOL FOR LATER
APRIL...WITH PERIODIC RAIN AND HIGH ELEVATION SNOW.
&&

.AVIATION...UPPER LOW SWINGING SOUTHWARD THROUGH NORTHERN CALIFORNIA
WILL KEEP ACV...CEC AND UKI TAFS PERSISTENTLY DRY AND FAIRLY STABLE.
MODERATE GRADIENT WILL KEEP BREEZY/GUSTY NORTHWEST-WEST DAYTIME/EARLY
LATE AFTERNOON CONVECTION OVER INLAND MOUNTAINS POPPING UP SHOULD
MAINTAIN EAST OF THE TERMINALS. THE THREAT OF LOCALIZE STRATUS AND
PATCHY FOG POSSIBLE ALONG THE HUMBOLDT COAST. TA

&&

.MARINE...HIGH PRESSURE OVER THE EASTERN PACIFIC AND THERMALLY
INDUCED LOW PRESSURE OVER THE CALIFORNIA INTERIOR HAVE COMBINED TO
CREATE A PRESSURE GRADIENT OVER THE COASTAL WATERS...SUPPORTING
MODERATE WINDS OVER THE NEARSHORE WATERS WITH GALE FORCE GUSTS
FURTHER OFFSHORE. THIS IS LIKELY TO CONTINUE THROUGH LATE
TONIGHT...AND AFTER A BRIEF LULL ON SATURDAY AN INCREASE TO LOW-END
GALES MAY AGAIN OCCUR. HOWEVER...BY MONDAY INTO TUESDAY WINDS WILL
BEGIN TO DIMINISH...ESPECIALLY NEARSHORE NORTH OF THE CAPE. THE WAVE
RIDERS CONTINUE TO SHOW EVIDENCE OF LONG PERIOD SWELL...HOWEVER IT
SEEMS TO BE SMALLER THAN WHAT THE SWAN HAS BEEN SHOWING BY A FOOT OR
SO. THIS SWELL WILL HAVE LITTLE EFFECT ON THE DEEP WATER WHICH WILL
BE DOMINATED BY SHORT PERIOD FRESH WAVES...BUT WILL MAKE ITS
PRESENCE KNOWN IN THE SURF ZONE AND SHALLOW WATER AREAS. CILIBERTI

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY 003 AND 076
SMALL CRAFT ADVISORY PZZ450.
GALE WARNING AND SCA FOR HAZARDOUS SEAS PZZ470-475.
SMALL CRAFT ADVISORY PZZ455.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Apr 24, 3:22 PM PDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
322 PM PDT FRI APR 24 2009

CAZ003-076-252230-
NORTH COAST INTERIOR-MENDOCINO INTERIOR-
322 PM PDT FRI APR 24 2009

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
CALIFORNIA.

.DAY ONE...TONIGHT

A COLD AIRMASS MOVING INTO NORTHWEST CALIFORNIA...ALONG WITH
CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL
INTO THE HIGH 20S TO MID 30S ACROSS VALLEYS AND SHELTERED AREAS
EARLY SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER EXPECTED

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 2:32 PM PDTGale WarningEKA32 hr
Apr 25, 2:32 PM PDTSmall Craft AdvisoryEKA6 hr

Nearby

Gale Watches in California, 2009Every gale watch in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.